# SDR 9623979140

- Difficulty date: November 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930RC
- Make and model: Doug DC-9-14
- Aircraft serial: 45729
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND AFT SECTION OF EMERGENCY LIGHTS FAILED 10 MINUTE TEST.  INSTALLED NEW BATTERIES IN BATTERY PACK, OPERATIONAL CHECK OK.
